# SDR SWAA2019121139559

- Difficulty date: December 6, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 33,772 hours, 20,320 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144A5800
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231YF DELAMINATED BETWEEN BS. 537.45 TO BS. 727B, OUTBOARD EDGE AND 8" FORWARD OF AFT END.          / REPAIRED FLOOR BOARD 231YF IAW SRM.
